Thanks so much for your reply. Somedays I feel like an alien or something. You just never know what is going to happen! Right now my legs are so "nervous" I could scream! I had my husband rub my legs and arms for about a half an hour last night because of the same thing. I had a tooth pulled last week and just had the script for Vicadon filled today to try it just because I'm miserable. I take something like Imetrex for the severe headaches that I have because of cervical disc problems. This stuff never ends, does it? Hope you're feeling better. I'll let you know if I find the "miracle" cure.
I read your post and saw you have Lupus listed. Is you Lupus in remission? Are you on any meds for it? I have been dx'd with Lupus which was caused by the Remicade infusions for my crohns disease. I am no longer on Remicade. I am now on Humira which can cause Lupus too. Because of this Lupus has added more joint pain to existing joint pain. I am taking 200 mg of Plaquenel and it has helped somewhat with the joints. I am wondering if your Lupus is active.
Two different crohns medications caused me to have hair loss. Could any of your medications be the culprit here? I too have problems with retaining fluid and took Lasix which was not all at the benficial in reducing the fluid after awhile. Are you taking the Lasix prn or daily? A lower dose daily is better because it it stays consistent in reducing the fluid. I currently take Bumex and the dr says its about 10 times stronger than Lasix and causes charley horses from hell. I get the charley horses in my upper thighs at night. I do take a potassium supplement and eat a banana the days I take the Bumex. I cannot take the Bumex daily it messed up my kidneys from getting too much on a daily routine.
Since you had problems with Morphine, did your dr change you to something else? I sure hope so. I hope your appt goes well on the 5th......Susie